Items where Author is "Q. Hamad, Hoshman"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Q. Hamad, Hoshman and A. Sabawi, Younis (2023) Numerical Solution Of The Heat Equation By Cubic B-Spline Collocation Method. Eurasian Journal of Science and Engineering, 9 (2). pp. 252-261.

A. Sabawi, Younis and B. Ahmed, Supa and Q. Hamad, Hoshman (2022) Numerical Treatment of Allen’s Equation Using Semi Implicit Finite Difference Methods. Eurasian Journal of Science and Engineering, 8 (1).

This list was generated on Sat Mar 2 17:13:05 2024 MST.